# SDR 0200029886

- Difficulty date: January 2, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 41,884 hours, 44,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 397271411
- Part serial: 00622
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE AT FL280, THE CAIBN ALTITUDE CLIMBED AT 8000-9000 FPM TO 11,000 FEET.  CREW INITIATED EMERGENCY DESCENT TO 10,000 FEET AND CABIN STARTED DESCENDING.  LEFT PACK VALVE WENT TO FULL HOT.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CANNON PLUG LOOSE ON THE LEFT PACK SHUTOFF VALVE AND CORRECTED IT.  ALSO, REPLACED THE LEFT PACK PRESSURE REGULATOR AND SHUTOFF VALVE.  AIRCRAFT RETURNED TO SERVICE.
